# SDR FDEA201407102018

- Difficulty date: July 10, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100117400
- Part serial: FW1508
- Condition: Dented
- Location: Lt Aileron
- Part time: 22,144 hours, 12,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SPEED AILERON UPPER SURFACE HAS DENT LOCATION 2 INCHES OTBD OF OUTER HINGE LT WING.  DENT ON OTBD UPPER SURFACE OF LT WING ALL SPEED AILERON WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-61-11.  PERFORMED HFEC WITH NO INDICATIONS IAW NTM 51-10-08 TOOL NR TR 17909.  CUT OUT DAMAGED AREA & INSTALLED REPAIR DOUBLER IAW SRM 57-61-11 PARA 4D FIG 204.  EA 6-5750-T0309948 DATED 07/24/14 ISSUED FOR TRACKING PURPOSES OF RSC AILERON CLASSIFIED AS CAT A MAJOR REPAIR.
